Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NowakFilip

1 Month After Accutane

Recommended Posts

Have you met with your derm since you finished your course? You may want to just talk with them and see what their advice might be. I am sorry you are still getting a few pimples...

Share this post


Link to post
Share on other sites

How many pimples are we talking about? I still had some active acne 1-2 months post-accutane. It was very mild though and got better after some time. I didn't like that I still had acne when my course ended, but it takes a while to get Accutane out of your system. If it's persistent, or should get worse then talk to your derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×